Stomach problems causing sensations

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

slk67
New Member


Date Joined Dec 2013
Total Posts : 3
   Posted 12/5/2013 1:35 PM (GMT -6)   
Hi, Ive been having a feeling of palpitations for the last year or so. I have had test done and everything came back good. Heart specialist said my heart has good. I am 46 yrs old so am very considered when i have one.
I do have problems with my stomach and am wondering if this is causing the problem. When I have the sensation my heart doesn't feel like it speeds up so that is why I am thinking that it is nothing to do with my heart.

thanks

Post Edited (slk67) : 12/5/2013 8:28:01 PM (GMT-7)


gunner4565
Regular Member


Date Joined Aug 2013
Total Posts : 97
   Posted 12/5/2013 9:38 PM (GMT -6)   
There are a few types of heart palpitations. They all will feel somewhat different. Please describe them as best you can. Do you take PPis?

Gunner
Fifty years with GERD

slk67
New Member


Date Joined Dec 2013
Total Posts : 3
   Posted 12/6/2013 1:29 PM (GMT -6)   
Thank for the reply
Bloating and gas are the main problems. I am taking some prescription medication for my stomach. I find that usually when I get the palpitation sensations its usually right after I eat but has happened a couple times for no reason. I am going to see my Doctor in a few days so I will bring it up again but every time I do she doesn't seem too concerned. Maybe I am just over reacting and expecting it and thats why I notice them so much. Just hate it.

gunner4565
Regular Member


Date Joined Aug 2013
Total Posts : 97
   Posted 12/6/2013 11:24 PM (GMT -6)   
Most palpitations are not serious and quite common among the population. I went into a-fib once and that was not fun. They got me out of it using Corvert injections. I have some PVCs and very short a-fib episodes if I don't take my magnesium chloride supplement.

If you take PPIs, be sure to take magnesium chloride, calcium citrate and B12 supplements. You will avoid most problems with long term PPI use. Why take the chance as these supplements are quite safe when taken according to their directions. No mega doses necessary.

You probably will not have any palpitations when someone else is observing you unless you do a 2 or 3 day monitor. Then they might catch some.

Gunner
Fifty years with GERD

slk67
New Member


Date Joined Dec 2013
Total Posts : 3
   Posted 12/7/2013 9:52 AM (GMT -6)   
I do take Omeprazole and calcium but not magnesium or B12. I will have to look into giving those a try.
Thanks
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 8:29 AM (GMT -6)
There are a total of 2,974,695 posts in 326,201 threads.
View Active Threads


Who's Online
This forum has 161299 registered members. Please welcome our newest member, Ticsic.
349 Guest(s), 8 Registered Member(s) are currently online.  Details
JayMot, Froggy88, Balladeer, 3 putt, summer16, Pratoman, garyi, OriolCarol